# SDR VNAA2016091700035

- Difficulty date: September 17, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 30,164 hours, 30,401 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AFT PRESSURE BULKHEAD CRACKED AT RBL 9.5 WL 130, RBL 9.5 WL 91 AND LBL 18 WL 95.  MAINTENANCE PERFORMED A MAJOR REPAIR TO DAMAGED AREAS IAW REO 601R-53-61-1285 REV D.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
